# SDR AU510001914

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NOTKNOWN
- Condition: Loose
- Location: Aileron
- Component: Aileron, Fokker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON TAB OB HINGE BRACKET ATTACHMENT BOLTS LOOSE.  BOLTS WERE THREADBOUND IN ANCHOR NUTS.  INVESTIGATION FOUND INCORRECT BOLTS WERE FITTED BY A PREVIOUS OPERATOR IN THE US. (CASA NR 510001914)
